# SDR SWAA2017062614586

- Difficulty date: June 8, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 41,488 hours, 24,170 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Part number: 116A3110
- Condition: Cracked
- Location: Access Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UNDER UPPER WING TO BODY FAIRING ACCESS PANEL 191AL UPPER SUPPORT BRACKET CRACKED AT LOWER AFT FASTENER.      R & R THE BRACKET IAW SRM AND DWG.
